IV


Also found in: Dictionary, Thesaurus, Financial, Acronyms, Encyclopedia, Wikipedia.

IV

 
intravenous; see also under injection.
Miller-Keane Encyclopedia and Dictionary of Medicine, Nursing, and Allied Health, Seventh Edition. © 2003 by Saunders, an imprint of Elsevier, Inc. All rights reserved.

IV

Abbreviation for intravenous; intraventricular.
Farlex Partner Medical Dictionary © Farlex 2012

IV 1

(ī′vē′)
n.
An apparatus for providing intravenous injections.

IV 2

abbr.
1. intravenous
2. intravenously
The American Heritage® Medical Dictionary Copyright © 2007, 2004 by Houghton Mifflin Company. Published by Houghton Mifflin Company. All rights reserved.

IV

Intravenous, also
1. Interventricular.
2. Intervertebral.
3. Intravascular.
4. Intraventricular–cardiology.
McGraw-Hill Concise Dictionary of Modern Medicine. © 2002 by The McGraw-Hill Companies, Inc.

IV

Abbreviation for intravenous;
intraventricular.
Medical Dictionary for the Health Professions and Nursing © Farlex 2012

IV

Abbreviation for intravascular; intravenous, intraventricular.
Medical Dictionary for the Dental Professions © Farlex 2012

Patient discussion about IV

Q. My friend told me about bipolar III's and IV's. My friend told me that there are now bipolar III's and IV's. Does anyone know about this?

A. Hi Rohan: if you love too know what the medical staff tells about bipolar disorder and co., you will find a good résumé under this link:
http://en.wikipedia.org/wiki/Bipolar_Disorder

Myself I make no distinctions. It is like you are pregnant or you are not. You can't be half-pregnant!

Your topic-manager for "bipolar disorder"

Q. i just recovered from MRSA my blood pressure is very high is there a coalation between all the IV antibotics I was given the strongest antibiotics through IV and now that I'm home for a week my blood pressure is out of control

A. wow...getting MRSA is not a walk in the park...the treatment is usually with Vancomycin which is a very strong antibiotic that can cause several adverse affects. i know that it cause damage to some blood cells (white, platelets etc.) and can be toxic to the kidney. high blood pressure can indicate kidney problems. in that case you should inform your doctor IMMEDIATELY!

More discussions about IV
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.